| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

Jerico B. Bacani, Julius Fergy T. Rabago
      On generalized Fibonacci numbers
      Applied Mathematical Sciences, Vol. 9, 2015, no. 73, 3611-3622

Copyright © 2015 Jerico B. Bacani and Julius Fergy T. Rabago. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Author guidelines